# SDR HNAA2009091600289

- Difficulty date: September 15, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 39,969 hours, 43,572 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Out Of Adjust
- Location: Nr 2 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL NR 2 PROP AT 1215 RPM AT 86 PERCENT TORQUE. ADJUSTED NR 2 PCU SPEEDER SCREW IAW MANUAL 61-22-00. GROUND RAN IAW MAINTENANCE RUN UP MANUAL. OPS CHECK GOOD.
